# SDR UIEA2019020803158

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,198 hours, 16,618 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Part serial: NSN
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER PLUG AND IGNITION LEAD ARE WORN.( REMOVED AND REPLACED APU IGNITER PLUG IAW AMM 49-41-02 AND IGNITION LEAD IAW AMM 49-41-02. BOTH OPS CHECK NORMAL.  )
